# SDR SWAA2023012790008

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKE<[01] NEW CORNER SCUFF PLATE WILL BE INSTALL ON WORK CARD TTG8Q004ECQ5;[02] VERIFIED STEP 1
